# SDR SWIA201437334

- Difficulty date: April 13, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,925 hours, 22,234 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOWER L/E OTBD FIXED PANEL CHAFED.  C-CHECK, BLENDED DAMAGE ON RT AILERON LOWER L/E OTBD SKIN IAW REO AND SRM.
